# SDR 97ZZZX79

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96LG
- Make and model: Snias AS350B2
- Aircraft serial: 2817
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Regulator
- Part number: BFS155
- Condition: Low Pressure
- Location: Filter
- Part time: 933 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILTER REGULATION UNIT LOW PRESSURE READING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
